# SDR 06FDEA03190

- Difficulty date: September 5, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11
- Aircraft serial: 48478
- Aircraft time: 50,678 hours, 6,480 cycles
- Engine: Pwa PW4460
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Case
- Part number: 51G478
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG NR 1 FAN CASE AT AFT 1:00 POS FOUND WITH CHAFE MARK AT 8 PLACES (P/N   51G478).  CHAFE MARK MEASURED AND FOUND 3 AREAS OUT OF LIMIT PER AMM 72-33-06-6. REFER TO E.A.1-7233-103553.  CLASSIFIED MAJOR REPAIR PER GMM   6-2-100.
